# SDR P5CA2018070200104

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,893 hours, 20,706 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 018C1062
- Condition: Faulty
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT INOP LIGHT ILLUMINATED UPON LANDING. REMOVED AND REPLACED WINDOW HEAT CONTROLLER FOR RT FWD AND LEFT SIDE PER AMM 30-40-01. OPS CHECKS GOOD.
